# SDR BB05021

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Component: Slide
- Component part number: 101651303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM DURING ANNUAL SLIDE INFLATION CHECK, THE EMERGENCY LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE SLIDE.  FURTHER INFORMATION PENDING.
